MAUDE Adverse Event Report: COOK INC STRAIGHT AND CURVED DOUBLE FLEXIBLE TIPPED WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC STRAIGHT AND CURVED DOUBLE FLEXIBLE TIPPED WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G00362
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol cap (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the flexible tipped wires had a tendency to bend or fray while being inserted into the patient.There were no injuries or additional procedures reported.Additional information had been requested but not provided.

Brand Name
STRAIGHT AND CURVED DOUBLE FLEXIBLE TIPPED WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7891426
Report Number1820334-2018-02971
Device Sequence Number13495200
Product Code DQX
UDI-Device Identifier00827002003620
UDI-Public(01)00827002003620(17)190301(10)4784042
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2019
Device Model NumberG00362
Device Catalogue NumberTDOC-35-145-0-3
Device Lot Number4784042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/19/2018
Patient Sequence Number1